# SDR AWXA200200470

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON METAL ANGLE ATTACHED TO FUSELAGE WEB BETWEEN STR 13 & 14 RT, BS 400.  MAINTENANCE CUT OUT CRACKED PORTION OF FRAME AT BS 400, BETWEEN STR 13 & 14; FABRICATED REPAIR ANGLE, AND INSTALLED REPAIR IAW B737-300 SRM 53-00-07, FIG 207 PG 219.
